2017
Том 69
№ 7

All Issues

Volume 21, № 4, 1969

Anniversaries (Russian)

Nikolai Nikolaevich Bogolyubov (on his sixtieth birthday)

Mitropolskiy Yu. A., Parasyuk O. S., Shelest V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 435–446

Article (Russian)

A numerical method for solving nonlinear problems of optimal pursuit

Beiko I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 447–460

Article (Russian)

Expansion in eigenvectors of a nonself-adjoint difference operator

Lyantse V. É.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 461–474

Article (Russian)

Periodic solutions of nonlinear systems of neutral partial differential equations

Mitropolskiy Yu. A., Tkach B. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 475–486

Article (Russian)

Integral representation of invariant positive-definite matrix kernels

Korsunsky L. M., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 487–510

Article (Russian)

Output flow of single-line queuing systems

Simonova S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 501–510

Article (Russian)

Analytic continuation of expansions in Jacobi polynomials

Yatsun V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 511–521

Brief Communications (Russian)

Bounded summability of double series and sequences

Alkhimov M.I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 522–530

Brief Communications (Russian)

The approximate solution of a class of integral equations

Didyk V. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 530–534

Brief Communications (Russian)

Imbedding theorems for spaces with a metric degenerate on part of the boundary of the domain

Komarenko A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 535–541

Brief Communications (Russian)

Approximate solution of ordinary differential equations by means of positive linear operators

Krochuk V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 541–548

Brief Communications (Russian)

Limit theorem for the densities of the Markov sums of random variables

Litvinov A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 549–557

Brief Communications (Russian)

The numerical-analytic solution of boundary-value problems for the equation div(η grad ϕ) = F with piecewise-constant η

Lyashko I. I., Mistetskii G. E., Velikoivanenko I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 557–566

Brief Communications (Russian)

Infinitely small conformal deformations of a multiply-connected convex surface

Fesenko E. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 566–571